Blood Clots Come Out After Not Menstruating For 6 Months After Taking Birth Pills?
I haven’t menstruated for a long time after I stopped taking birth control pills for 1 month. It’s been around half a year. But it’s been 3 days I feel like I’m menstruating, but the blood comes out to clot. Why is that? Am I pregnant or what?
Good afternoon, thanks for the question
Birth control pills for 1 month include a combination birth control pill because they contain a combination of the hormones estrogen and progestin. Combination birth control pills work by suppressing ovulation, preventing implantation from thickening the cervical mucus, and interfering with the movement of the ciliary tubes. The advantages of combined birth control pills are that it has good effectiveness if consumed regularly, does not interfere with sexual relations, menstruation becomes regular and easy to be stopped.
However, this contraceptive method also has disadvantages, one of which is the return of fertility, which is marked by the arrival of menstruation will be obtained long enough. Some individuals can even experience menstruation for several months after stopping the use of birth control pills.
At this time if there is a blood clot from the vagina it may indeed originate from menstrual bleeding. However, if in doubt coupled with a history of previous sexual relations, you can do a pregnancy test pack examination first to make sure. If you get positive results, then do further consultation with an obstetrician.
That's all, hope you can help.